

## **Agenda**

Issue Date: 16 October 2012

**Subject:** Agenda for the 127<sup>th</sup> meeting of the AASB

Venue: Ken Spencer Room, AASB offices

Level 7, 600 Bourke St, Melbourne

Time(s): Wednesday 31 October 2012, from 9.00 a.m. to 5.00 p.m.

Thursday 1 November 2012, from 9.00 a.m. to 12:30 p.m.

The public is invited to attend this meeting. Items 1(a) and 6 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during

the course of the meeting. It is advisable to visit the website prior to 31 October 2012 to confirm

whether the anticipated running order remains as indicated below.

Those wishing to attend the public sessions of the meeting should register in advance (see AASB meeting <u>procedures for attendance</u> on the AASB's website).

| Day 1    | Item                  | Duration                           | Subject   | Objective  |  |  |
|----------|-----------------------|------------------------------------|---|--|--|--|
| 9:00 am  | 1(a)                  | ¾ hr                               | Agenda, Declarations of<br>Interest and Chairman's<br>Report                            |  |  |  |
|          | 1(b)                  |                                    | Chairman's Report<br>continued - matters from<br>October meetings of<br>IFASS/AOSSG/WSS | Update   |  |  |
| 9:45 am  | 2                     | ¼ hr                               | Apologies, Minutes and Approvals out of session   |  |  |  |
| 10:00 am | 7                     | 1 hr                               | Investment Entities   | Update and consider approaches to issuing proposed IASB amendments in Australia                          |  |  |
| 11:00 am | Morning tea (15 mins) |                                    |   |  |  |  |
| 11:15am  | 7<br>Cont'd           | ½ hr                               | Investment Entities - Continued   | As above   |  |  |
| 11:45 am | 8                     | 1 hr<br>(Cont'd<br>after<br>lunch) | Superannuation Entities   | Consider issues relating to measuring accrued defined benefits and report back on public sector research |  |  |
| 12:45 pm | Lunch (               | 1 hr)                              |   |  |  |  |

31 October - 1 November 2012; issued 16 October 2012

| 21 200201 1 100011201 2012, 100000 10 201000 201 |          |                         |               |   |   |  |  |
|--|----------|-------------------------|---------------|---|---|--|--|
|  | Day 1    | Item                    | Duration      | Subject   | Objective   |  |  |
|  | 1:45 pm  | 8<br>Cont'd             | 1 hr          | Superannuation Entities - Continued   | As above  |  |  |
|  | 2:45 pm  | 9                       | 1 hr          | Financial Instruments   | <ul> <li>Consider IASB draft on<br/>General Hedge<br/>Accounting and<br/>applicable timing</li> </ul> |  |  |
|  |          |                         |               |   | <ul> <li>Update on IASB developments</li> </ul>   |  |  |
|  |          |                         |               |   | <ul> <li>Update on AOSSG discussions.</li> </ul>  |  |  |
|  | 3:45 pm  | Afternoon tea (15 mins) |               |   |   |  |  |
|  | 4:00 pm  | 9<br>Cont'd             | ½ hr          | Financial Instruments - Continued   | As above  |  |  |
|  | 4:30 pm  | 12                      | ½ hr          | ASIC Consultation Paper 187 Effective disclosure in an operating and financial review | Consider whether to make a submission and, if so, the nature of the submission                        |  |  |
|  | 5:00 pm  | Close me                | eeting for da | У   |   |  |  |
|  | Day 2    | Item                    | Duration      | Subject   | Objective   |  |  |
|  | 9:00 am  | 14                      | ½ hr          | Leases  | Update on IASB progress   |  |  |
|  | 9:30 am  | 15                      | ¼ hr          | Revenue from Contracts with Customers   | Update on IASB progress   |  |  |
|  | 9:45 am  | 4                       | 1⁄4 hr        | IFRS Interpretations<br>Committee   | Update  |  |  |
|  | 10:00 am | 13                      | ¾ hr          | IFRS 8 Operating<br>Segments – post<br>implementation review                          | Update and form key views for inclusion in submission to IASB   |  |  |
|  | 10:45 am | Morning tea (30 mins)   |               |   |   |  |  |
|  | 11:15 am | 16                      | ½ hr          | IPSASB Report   | Advise outcomes of<br>September meeting in<br>Norwalk   |  |  |

31 October - 1 November 2012; issued 16 October 2012

| Day 2    | Item                             | Duration | Subject   | Objective |  |
|----------|----------------------------------|----------|---|-----------|--|
| 11:45 am | 5                                | 1⁄4 hr   | Emerging Issues   |           |  |
|          |                                  |          | <ul> <li>Application of<br/>AASB 10 to unit<br/>linked funds in the<br/>insurance industry<br/>relative to<br/>AASB 1038</li> </ul> |           |  |
| 12 noon  | 3                                | 1⁄4 hr   | Other Business  | Note      |  |
| 12:15 pm | 6                                | 1⁄4 hr   | Review  |           |  |
| 12:30 pm | Close meeting, followed by lunch |          |   |           |  |

Items 10 and 11 not used this meeting